$0.00
FREE SHIPPING OVER $50*
MYC Loyalty Membership
Buying Prescriptions Online at the My Chemist
Panadol Osteo Osteoarthritis Paracetamol Pain Relief 96 Caplets
  Product ID: 2506993

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Panadol Osteo Osteoarthritis Paracetamol Pain Relief 96 Caplets

Panadol Osteo Osteoarthritis Paracetamol Pain Relief 96 Caplets

Product ID: 2506993
$5.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE.

IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. VITAMIN AND MINERAL SUPPLEMENTS SHOULD NOT REPLACE A BALANCED DIET.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. SUNSCREEN IS ONLY USED FOR ONE ELEMENT OF PROTECTION.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. BREAST MILK IS BEST FOR MOST BABIES.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS PRODUCT MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL.
 

General Information

Panadol Osteo is a patented bi-layer tablet incorporating an immediate release and a sustained release dose to help manage osteoarthritis. It can provide long-lasting relief from persistent pain. Panadol Osteo can be a convenient choice, containing a higher dose of paracetamol than regular Panadol tablets. With only 3 daily doses, each lasting up to 8 hours, Panadol Osteo may provide up to 24-hour relief from pain.

The paracetamol in Panadol Osteo is released in 2 stages, with the first stage being released quickly, for rapid onset of action, and the second stage being released slowly over the day or night, to provide prolonged pain relief.

 

Warnings

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

Common Uses

Panadol Osteo is effective for the relief of persistent pain associated with Osteoarthritis. Suitable for:
. People with stomach ulcers
. Breastfeeding mother

Ingredients

Active ingredient: Paracetamol 665mg

Directions

Age: 12- Adult
. 2 caplets swallowed whole with water three times a day every 6-8 hours (maximum 6 caplets in 24 hours)
. Doses should be equally spaced throughout the day
. Can be taken with or without food
. The caplet must not be crushed
. Store below 30C
Rated 5 out of 5 by from Good painkiller I suffer a lot of pain and have had both my shoulders operated on and have found this product helps a lot for pain with no side effects.
Date published: 2019-12-05
Rated 5 out of 5 by from Pain Eased Have been using this product for a month and it has relieved annoying night pain in my knee to allow much better sleep.
Date published: 2019-12-03
Rated 5 out of 5 by from Good product My husband gets much relief from this product.
Date published: 2019-12-02
Rated 5 out of 5 by from Relieves symptoms fast Great product. Relieves symptoms fast. Is a product I purchase regularly and I can’t find better
Date published: 2019-11-12
  • y_2019, m_12, d_8, h_1
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.3
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_149
  • loc_en_AU, sid_49434, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
Customers Who Bought This Product Also Bought...
MYC Loyalty Membership